# SDR ASOA2013062403900

- Difficulty date: June 4, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 17,449 hours, 16,604 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK ACCESS HOLE FOR PANEL 610AB HAS AREAS OF PITTING.  REPAIR IS CLASSIFIED AS MAJOR.  REPAIRED IAW EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV J.
